# SDR SWAA2016071153654

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 66,016 hours, 52,551 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 KRUEGER FLAP CRACKED ON INTERNAL CASTING.  R & R THE NR 1 KRUEGER FLAP IAW AMM.
